# SDR YENA2023020300133

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 4,788 hours, 715 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042608968
- Condition: Failed
- Location: Not Entered
- Part time: 4,788 hours, 715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2144, LGW-JFK. (ETOPS) 'ON COCKPIT POWER UP ECAM: AVIONICS VENT FAULT. UNABLE TO RESET. FOUND SKIN AIR OUTLET VALVE SEIZED IN OPEN POSITION. UNABLE TO SECURE VALVE CLOSE; REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW AMM 21-26-53. OP'S CHECK IS GOOD. A/C OK FOR SERVICE.
